# SDR USAA2013050900008

- Difficulty date: April 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112571201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOORBEAM WEB CORRODED BETWEEN FR 14 AND FR 16 AT Y -1584.  REMOVED AND REPLACED WEB IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53112570.
